Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why am I getting intense pain in one specific spot after having inserted an IUD post abortion ?

Hi doc, I m 20 years old, I m about 5 5 and 145 pounds. I m about ten days into my first period after having an abortion April 13th, 2011, it s now June 1st, 2011. I had a copper IUD inserted while they were doing my abortion, and I m having pretty severe cramping and pain, not very much clotting, but bleeding has ranged from light to dark red (which I hear is normal), I thought I was almost finished my period but I m having intense pain in one specific spot. I was having pain with my IUD after it was inserted, and often felt the string of it. I was worried it wasn t in properly, but maybe thought I was overreacting and over thinking everything. Now that the pain is back I m afraid maybe tampons had something to do with it, so I ve stopped using them. The pain is under my belly button, and above my vagina area, on my lower right, I d say a few inches below where my hip feels, more toward the middle from it. I m not sure if I should get this checked out, they didn t bother with my two week checkup when I tried to go in for one, so I ve had no physical exam since. Should I wait until bleeding stops or slows at least, do you think it could be the IUD or is this a cause for concern?
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
you should consult your gynaec as after insertion of IUD,you got problems,
As you have pain and bleeding is continued you should have physical examination and ultra sound for any problem and situation of IUD.
Ok and bye.
Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor